# SDR SIMA20160825001

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 32,336 hours, 28,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT HOLDER IS BROKEN AND FLASHLIGHT DOES NOT STAY IN BRACKET.  R & R F/A FLASHLIGHT/FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECK GOOD.
